The von Mises-Fisher distribution of the first exit point from the hypersphere of the drifted Brownian motion and the density of the first exit time

Gatto, Riccardo (2013). The von Mises-Fisher distribution of the first exit point from the hypersphere of the drifted Brownian motion and the density of the first exit time. Statistics and Probability Letters, 83(7), pp. 1669-1676. Elsevier 10.1016/j.spl.2013.03.010

Full text not available from this repository. (Request a copy)

A characterization is provided for the von Mises–Fisher random variable, in terms of first exit point from the unit hypersphere of the drifted Wiener process. Laplace transform formulae for the first exit time from the unit hypersphere of the drifted Wiener process are provided. Post representations in terms of Bell polynomials are provided for the densities of the first exit times from the circle and from the sphere.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

500 Science > 510 Mathematics

ISSN:

1669-1676

Publisher:

Elsevier

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

01 Apr 2014 03:14

Last Modified:

01 Apr 2014 03:15

Publisher DOI:

10.1016/j.spl.2013.03.010

URI:

https://boris.unibe.ch/id/eprint/41512

Actions (login required)

Edit item Edit item
Provide Feedback